# SDR 2000ZZZX24

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901PG
- Make and model: Boeing 727260
- Aircraft serial: 21978
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 124-152
- Part time: 39,275 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - REPAIRED LEFT WING FRONT SPAR LOWER CHORD PLATE LEADING EDGE BETWEEN FSS 124 AND FSS 152 DUE TO WEAR AND CORROSION IAW COOPESA EO COO-2-57-549-99 DATED 9-22-99, AND, BOEING FAX NR COO-5J0-99-00306 H, DATED 9-22-99, AND BOEING FAX NR M-7200-99-08778 DATED 9-26-99, DOCUMENTED ON FAA FORM 8110-3, APPROVED AND SUBMITTED BY FAA DER.
